Doctor insights on:
Glipizide And Metformin
Yep: You bet you can.Get a more detailed answer ›
No: Of course, only your obstetrician can answer this question for your particular circumstances...But in general, diabetes (either gestational diabetes or previously acquired diabetes) during pregnancy has better treatment options than metaglip (glipizide and metformin). These treatment options include other oral medications, Insulin therapy, and, in some cases, simple dietary management. ...Read moreSee 1 more doctor answer
My girlfriend takes glipizide twice a day. A clinic just gave her prednisone for arthralgia. Can prednisone be taken with glipizide and metformin?
IT CAN BUT: It is going to make her blood sugars rise quite a bit, depending on dose and dursation of treatment. Her sugars should be monitored frequently(before meals and at bedtime at least) and notify doctor if consistently above 250-300. ...Read more
Taking glipizide XL and metformin bid. Did A1c and nurse said to take glipizide only in a.M. Now. What would that indicate?
Glipizide: I read this story as the nurse teaching you how you should have been using glipizde all along. This is a once daily medication. I see nothing else here that you should worry or wonder about. ...Read more
Metformin: metformin most common side effect is stomach upset and loose stools. for this reason many healthcare professionals start at a low dose and gradually increase it to minimize adverse effects. glipizide can also cause nausea, headache, diarrhea; major effect is that it lowers blood sugar (which is why you are taking it) ...Read more
I started Glipizide today with my Metformin like my doctor said to I have bad pain in my arms, stomach and legs? is that a side affect of the pill?
Can metformin & glipizide mixed together?
If yes than what is the possible side effect related to this
My father is having uncontrolled type 2 DM. why did the doctor stop glipizide and start him on metformin?
Metformin: This is a very good drug for diabetes. It decreases the amount of sugar the liver makes (thus lower blood sugar) and it makes the Insulin in your system more effective at the muscles (insulin lowers your blood sugar). Unless you have contraindications or severe side effects from the drug, you should be on this if you have type 2 diabetes. ...Read more
I take victoza (liraglutide), (liraglutide) metformin, glipizide but i read that victoza (liraglutide) causes sinus? i have been diagnosed with acute sinusitis is this true fact?
Sinusitis: The medications you report are not related to sinusitis. For sinusitis you should seek an ear, nose, and throat doctor Regarding your three diabetes medicines do you really need them. Your medicines are type 2 diabetes and over time, with help from your doctor or nurse practitioner, you will no longer have type 2 diabetes. ...Read more
My januvia appears undigested, in my stool. I take metformin, glipizide, victoza (liraglutide) and januvia. Is it pointless to take the januvia?
Cant stay asleep, wake often to feelings of sore muscles in back and sides/ kidneys? Diff mattress no help. Stressed. Can metformin/ glipizide be prob
You can try metformi: Metformin is OK to try. Small doses of Elavil (amitriptyline) or Flexoril at bedtime are also effective for your symptoms. Your doctor can help you with this and adjusting your dose based on how well you sleep. The bigger problem may be stress. It is worth looking into ways to reduce your stress levels. This can help keep you healthy for the future. ...Read more
Hello. Is omega XL safe for diabetics taking insulin metformin glipizide Lipitor (atorvastatin) diazid tricor & bp meds, spiriva advair. ?
Exercise caution: you are already on multiple medications, some possibly interact together, you don't want to add more unless really needed, even if it is a supplement, fatty acids in omega fish oil might increase lipids in your system, this is not against any drug but rather for your own safety, please revise all your meds with your doctor on regular basis, good luck ...Read moreSee 1 more doctor answer
Im on metformin,victoza,glipizide but been having stomach extended and fullness left side pain which one should i stop? or replace with what?
Diabetes Mellitus DM: Both metformin and victoza (liraglutide) can cause the stomach issues. However at your age diabetes is preventable and reversible. Focus on changing your lifestyle and so you can get off all the medications. Glipizide does not cause those symptoms but can make the insulin burn out faster. So the solution is to talk to your doc about weaning off the last medication added working on lifestyle and reversing DM. ...Read more
Im on victoza (liraglutide) 1.8mg, metformin 1000mg, glipizide 10mg, amlodipine, and other meds for anxiety is this a good combo? been dizzy for a while now
Good combo?: Sorry NO! It seems you have either a doctor or many doctors who prescribe all of your medicines. If you are not seeing an Endocrinologist you must set that up as soon as possible. I am also concerned by your anxiety, pain, and high cholesterol. Stay with the Endocrinologist but also make an appointment to see a Psychologist regarding your several conditions. Please let me know how things go! ...Read more
Good sugar control!: This combination medication (metformin/glipizide) is a commonly used treatment for type 2 diabetes mellitus. It is usually quite effective for lowering glucose levels. If you take too much, your sugar may drop below normal. You should have normal kidney function documented before starting metformin. ...Read more
Depends: Some doctors would say yes, but the majority would use only insulin. Metformin has been used for many years in pregnant women without problem, although it is not approved. Glipizide has had limited study. A similar medication has been used in limited numbers without problems, but is also not approved. See what your doc is comfortable with. ...Read more